# SDR 99ZZZX4195

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DB
- Make and model: Gulstm G1159A
- Aircraft serial: 372
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 672890001
- Condition: Inoperable
- Location: Cargo Bay
- Part time: 7,340 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PRESSURIZATION SHUT-OFF VALVE FAILED IN THE OPEN POSITION CAUSING LOUD AIR NOISE IN BAGGAGE AREA, AND CAUSED CABIN TO GET WARM (AMBIENT TEMP).  VALVE WAS REMOVED AND REPLACED.
